Advanced SearchSearch Tips
Linear Preservers of Perimeters of Nonnegative Real Matrices
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.465-472
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.465
 Title & Authors
Linear Preservers of Perimeters of Nonnegative Real Matrices
Song, Seok-Zun; Kang, Kyung-Tae;
  PDF(new window)
For a nonnegative real matrix A of rank 1, A can be factored as for some vectors a and b. The perimeter of A is the number of nonzero entries in both a and b. If B is a matrix of rank k, then B is the sum of k matrices of rank 1. The perimeter of B is the minimum of the sums of perimeters of k matrices of rank 1, where the minimum is taken over all possible rank-1 decompositions of B. In this paper, we obtain characterizations of the linear operators which preserve perimeters 2 and k for some . That is, a linear operator T preserves perimeters 2 and if and only if it has the form T(A)
rank;perimeter;linear operator;(U, V)-operator;
 Cited by
L. B. Beasley, G. S. Cheon, Y. B. Jun and S. Z. Song, Rank and perimeter preservers of Boolean rank-1 matrices, J. Korean Math. Soc., 41(2004), 397-406. crossref(new window)

L. B. Beasley, D. A. Gregory and N. J. Pullman, Nonnegative rank-preserving operators, Linear Algebra Appl., 65(1985), 207-223. crossref(new window)

L. B. Beasley and N. J. Pullman, Boolean rank-preserving operators and Boolean rank-1 spaces, Linear Algebra Appl., 59(1984), 55-77. crossref(new window)

L. B. Beasley, S. Z. Song and S. G. Lee, Zero term rank preservers, Linear and Multilinear Algebra, 48(2001), 313-318. crossref(new window)

L. B. Beasley, S. Z. Song, K. T. Kang and B. K. Sarma, Column ranks and their preservers over nonnegative real matrices, Linear Algebra Appl., to appear.

A. Berman and R. J. Plemmons, Nonegative matrices in the mathematical sciences, Academic, New York (1976).

C. K. Li and S. J. Pierce, Linear preserver problems, Amer. Math. Monthly, 108(2001), 591-605. crossref(new window)

S. Z. Song and S. G. Hwang, Spanning column ranks and their preservers of nonnegative matrices, Linear Algebra Appl., 254(1997), 485-495. crossref(new window)